Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 425890, 7 pages
http://dx.doi.org/10.1155/2012/425890
Research Article

(𝝀,𝝁)-Fuzzy Version of Ideals, Interior Ideals, Quasi-Ideals, and Bi-Ideals

1College of Mathematics and Computer Science, Chongqing Three Gorges University, Wanzhou, Chongqing 404100, China
2Dipartimento di Matematica e Informatica, UniversitΓ  Degli Studi di Udine, Via delle Scienze 206, 33100 Udine, Italy

Received 12 July 2011; Accepted 16 December 2011

Academic Editor: Vu Phat

Copyright Β© 2012 Yuming Feng and P. Corsini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuming Feng and P. Corsini, “ -Fuzzy Version of Ideals, Interior Ideals, Quasi-Ideals, and Bi-Ideals,” Journal of Applied Mathematics, vol. 2012, Article ID 425890, 7 pages, 2012. doi:10.1155/2012/425890